# SDR SWAA950794

- Difficulty date: December 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N85SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22826
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Cracked
- Location: Rt Cockpit
- Stage of operation: CL
- Nature of condition: C
- Precautionary procedure: A

## Discrepancy

EXPERIENCED BIRDSTRIKE TO FIRST OFFICER'S NR 1 WINDOW.  AIRCRAFT RETURNED TO DAL AND MADE AN UNEVENTFUL LANDING.  PERFORMED BIRDSTRIKE INSPECTION.  ALSO, FOUND NR 4 WINDOW CHIPPED.  REPLACED NRS 1 AND 4 WINDOW ASSEMBLIES PER BOEING M/M.
